Mathematical applications in political science.

Saved in:
Corporate Authors: Conference on Mathematical Applications in Political Science, Southern Methodist University,
Southern Methodist University.
Other Authors: Claunch, John Miller, 1906-
Format: Book
Series:Arnold Foundation monographs ; 12
Tags: Add Tag
No Tags, Be the first to tag this record!

Southern Illinois University Carbondale

Location: Off-site Storage

Call Number: 320.8 D145m
Library Has (Summary): v.10-v.14
Copy 1 v.10-14 Available  Check if item can be requested